Still having some various muscle and joint pains which has started a few days ago. Havn’t done anything really straining physically so I am unsure where this all comes from. So the best bet at this point is that it would be related to the Depakote.
After some research, some web sites list joint/muscle pain in the standard side-effect list while some other list it in the “notify your doctor if…” list. At least no site mentioned it was a “Seek immediate medical attention” category. So it seems it would be most likely related to the medication. I have some bloodwork to do in the next few days and have an appointment with my Dr early next week. So I will not worry too much until I see what the Dr. has to say.
My main worry is that it might be a bad adverse reaction, meaning I would have to discontinue the medecine use and potentially start over with some other medecine. Which would be somewhat of a setback. The other main medecine alternative was Lithium, which although I know it works and been used for a long time, I am a little leery of using such a potent med.
I guess i’ll have a better idea early next week…